Problems Complete for Deterministic Logarithmic Space. Cook, S. A. & McKenzie, P. J. Algorithms (JAL), 8(3):385-394, 1987.
Problems Complete for Deterministic Logarithmic Space [link]Paper  bibtex   
@article{ dblp4064811,
  title = {Problems Complete for Deterministic Logarithmic Space},
  author = {Stephen A. Cook and Pierre McKenzie},
  author_short = {Cook, S. A. and McKenzie, P.},
  bibtype = {article},
  type = {article},
  year = {1987},
  key = {dblp4064811},
  id = {dblp4064811},
  biburl = {http://www.dblp.org/rec/bibtex/journals/jal/CookM87},
  url = {http://dx.doi.org/10.1016/0196-6774(87)90018-6},
  journal = {J. Algorithms (JAL)},
  pages = {385-394},
  number = {3},
  volume = {8},
  text = {J. Algorithms (JAL) 8(3):385-394 (1987)}
}
Downloads: 0